# SDR CALA2023112903501

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 311T3570255
- Condition: Cracked
- Location: Sta174,#2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL SUPPORT BRACKET IN I/B SIDE OF #2 PYLON ABOVE CORE COWL FOR PANEL 446CL IS CRACKED. REF AMES NRC 164541-0400-0175. REMOVED & REPLACED FWD PANEL SUPPORT BRACKET IAW B767 SRM 51-40- 02 SECTION 7. SEE PARTIL WORK ACCOMPLISHED FOR WORK COMPLETED EC /RA 5452-01616 EC/RA 5452-01616
